Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Having itchy bump on hand. How to get rid of it?

I have a skin colored bump on my right hand. it has been there for over 6months the doctor said it just looks like an age bump.. i'm 45 but it gets so itchy some times. it is getting bigger . I bought wart stuff and tried to get rid of the bump but it did nothing so clearly it is not a wart. :( how can I get rid of it he suggested a little polysporin tried that and that also did nothing.
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  14
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response

Skin colored bump on you right hand may hyperkeratotic lesion or callocity.

As there is itching , it can be lichen simplex chronicus.

It may be due to continuous contact with something.

Or friction with some object.

Or itchy plaque.. LSC .

You consult dermatologist for perfect diagnosis.

By clinical examination he wil come to some coclusion.

He may prescribe keratolytic oint with steroid cream.

And antihistaminics with short course of steroids.

Avoid soap bath, you can use dettol liquid in bath.

I hope you got my answer.


Dr. Ilyas Patel MD
Answered: Fri, 21 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor